Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pooping out brown/green water. Didn t have any drugs or alcohol. Why is this?

I keeping pooping out brown/green water, I know sounds stupid, but I'm worried, cause its every 15-20minutes I have to go to the toilet, I have had any drugs, or drunk alcohol in the past week, so it's not related to anything in that direction, my diet has been black coffee's, toast, chicken and rice, waffles and sausages, I'm a student living at hall, my kitchen isn't the cleanest, but enough to cook in.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi, many thanks for the query!
Get Stool (Culture & Microscopy) done and then
start antibiotics as per the report, along with anti-spasmodics.
Also do CBC & Sr. electrolytes.
Drink plenty of oral fluids specially those containing salts, like ORS.
Take Lacto-bacilli - Pre-biotics & Pro-biotics to replenish the gut flora.
Wish you a good health. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor